Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 4, Pages 661-665
http://dx.doi.org/10.1155/S0161171281000501

Rational modules and higher order Cauchy transforms

Department of Mathematics, The University of Alabama, University, 35486, Alabama, USA

Received 24 March 1981

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James Li-Ming Wang, “Rational modules and higher order Cauchy transforms,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 4, pp. 661-665, 1981. https://doi.org/10.1155/S0161171281000501.